Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 88, NWS Raleigh, NC

June 4, 2007Orange County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 4, 2007, 9:47 PM EDT for Orange County, North Carolina. It was in force for 13 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2007, 9:47 PM EDT (01:47 UTC)
Expired
Jun 4, 2007, 10:00 PM EDT
In force
13 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Orange County, NC

The radar

The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 9:50 PM EDTHAIL 1.754 Ne Schley, NCPUBLIC REPORTED GOLF BALL SIZE HAIL IN THE TOWN OF CALDWELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 050147
SVRRAH
NCC135-050200-
/O.NEW.KRAH.SV.W.0088.070605T0147Z-070605T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
947 PM EDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ORANGE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1000 PM EDT

* AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER SCHLEY...OR ABOUT 8 MILES NORTH OF
  HILLSBOROUGH...MOVING EAST AT 30 MPH. NICKEL SIZED HAIL AND WINDS
  IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3624 7917 3607 7908 3607 7899 3623 7895

$$

RLH
1 follow-up statement
000 
WWUS52 KRAH 050201
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
959 PM EDT MON JUN 4 2007

NCC135-050209-
/O.EXP.KRAH.SV.W.0088.000000T0000Z-070605T0200Z/
ORANGE NC-
959 PM EDT MON JUN 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE COUNTY
EXPIRES AT 1000 PM EDT...

THE SEVERE THUNDERSTORM WARNING HAS EXPIRED. THE STORM WHICH DROPPED 
GOLF BALL SIZED HAIL NORTHEAST OF SCHLEY HAS WEAKENED DRAMATICALLY 
AND EXITED ORANGE COUNTY TO THE NORTHEAST. 

LAT...LON 3624 7917 3607 7908 3607 7899 3623 7895

$$

RLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:30 PM EDT, 7 hours 17 minutes earlier.

Area forecast discussion, Jun 4, 2:30 PM EDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT MON JUN 4 2007

.SYNOPSIS... A TROUGH OF LOW PRESSURE WILL LINGER OVER THE PIEDMONT
REGION THROUGH TUESDAY. A WEAK COOL FRONT WILL DROP SOUTHEAST
THROUGH THE AREA TUESDAY NIGHT... THEN DISSIPATE BY WEDNESDAY NIGHT
AS WARM HIGH PRESSURE BUILDS BACK OVER THE SOUTHEAST AND GULF
STATES THROUGH THE END OF THE WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

ISOLATED STORMS HAVE BEGUN TO POP UP OVER THE FOOTHILLS AND PIEDMONT
WHERE MUCAPES HAVE RISEN OVER 1000 J/KG. IN ADDITION... CONVECTION
CONTINUES TO BREAK OUT UPSTREAM OVER KY/TN IN AN AREA OF
DIFFERENTIAL POSITIVE VORTICITY ADVECTION... WHICH IS EXPECTED TO
SWEEP EAST ACROSS CENTRAL NC THIS EVENING INTO THE EARLY OVERNIGHT.
THE CIRA BLENDED TOTAL PRECIPITABLE WATER PRODUCT CONFIRMS THAT PW
VALUES WERE AT A RELATIVE MINIMUM IN CENTRAL NC THIS MORNING... BUT
HIGHER PW IS RIGHT ON OUR DOORSTEP TO THE WEST. WHILE BOTH THE NAM
AND GFS DEPICT A BAND OF PRECIP OVER THE CWA FROM 00Z TO 06Z... THE
SLIGHTLY LOWER GFS TOTALS ARE PREFERRED AS IT INITIALIZED MID LEVEL
TEMPS AT GSO BETTER THAN THE NAM... RESULTING IN SLIGHTLY LESS
LINGERING POTENTIAL INSTABILITY TONIGHT. NEVERTHELESS... CAPE VALUES
SHOULD STILL EXCEED 800 J/KG WELL PAST DARK AND WITH 0-6 KM SHEAR
NEAR 40 KTS AND INCREASING UPPER DIVERGENCE INTO THE EVENING IN
CONJUCTION WITH THE LARGER SCALE DPVA... WILL LEAVE IN THE MENTION
OF SCATTERED STORMS UNTIL SHORTLY AFTER MIDNIGHT. LOWS 63 NORTHWEST
TO 68 EAST. -GIH

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

MODELS ARE IN GOOD AGREEMENT ON THE PACE OF THE APPROACHING SYNOPTIC
FRONT. BOUNDARY LAYER WINDS BEGIN TO VEER WESTERLY AHEAD OF THE
FRONT ON TUESDAY... PRODUCING A DRIER DOWNSLOPE FLOW JUST EAST OF
THE HIGHER TERRAIN. MODEL-PROGGED LIFTED INDICES REMAIN LARGELY
POSITIVE OVER ALL BUT THE SOUTHEAST CORNER... AND HAVE LEFT IN LOW
CHANCE POPS IN THE SOUTHERN COASTAL PLAIN FOR MID AFTERNOON THROUGH
TUESDAY EVENING... WHICH MESHES WELL WITH MODERATE SREF
PROBABILITIES FOR MEASURABLE RAIN. HIGHS TUESDAY 85-91... IN LINE
WITH MOS GUIDANCE CONSENSUS ADJUSTED FOR A DRY ADIABATIC LOW LEVEL
PROFILE. THE FRONT SHOULD SLOW CONSIDERABLY OR HANG UP ALTOGETHER
ACROSS THE SOUTHEAST CORNER OF THE STATE TUESDAY NIGHT... AND IF THE
NAM AND SREF MEAN ARE CORRECT... A LOW PRESSURE AREA WILL FORM
SOMEWHERE ALONG THE FRONT OVER SOUTHERN NC WHICH MAY HOLD CLOUD
COVER A BIT LONGER OVER THE SOUTHEAST HALF OF THE CWA. LOWS FROM
NEAR 60 NORTH TO 67 SOUTH WHERE THE COOLER AIR WILL BE LAST TO
ARRIVE AND THE CLOUDS WILL BE LAST TO LEAVE. WITH THE FRONT STALLED
OUT NEAR THE NC/SC BORDER WEDNESDAY... WE SHOULD SEE SCATTERED
CONVECTION ALONG IT WITH AFTERNOON COLUMN DESTABILITIZATION. THE
SREF PREDICTS BETTER THAN A 50% PROBABILITY OF NEGATIVE LIFTED
INDICES AND A GOOD CHANCE OF CAPES OVER 1000 J/KG... WILL INCLUDE A
LOW CHANCE POPS JUST ACROSS THE SOUTHERN SECTIONS OF THE CWA INTO
EARLY WEDNESDAY EVENING. HAVE HIGHS OF 82-88 WEDNESDAY... SLIGHTLY
HIGHER THAN INDICATED BY LOW LEVEL THICKNESSES ALONE FACTORING IN
SOME SUNSHINE. LOWS WEDNESDAY NIGHT 62-67. -GIH

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

THE SURFACE FRONT APPEARS TO WASH OUT RATHER QUICKLY THURSDAY WITH
RAPIDLY BUILDING HEIGHTS ALOFT. AT MOST... EXPECT A FEW HIGH THIN
CLOUDS BLOWN OFF FROM PLAINS CONVECTION AND DIURNAL CUMULUS AS SOUTH
TO SOUTHWEST LOW LEVEL WINDS PUMP IN INCREASING MOISTURE BENEATH THE
NOSE OF WARM AIR ALOFT. THE LATEST ECMWF DEPICTS A 60 M MID LEVEL
HEIGHT RISE 00Z THURSDAY TO 00Z FRIDAY AND THIS COUPLED WITH LIMITED
SURFACE LEVEL MOISTURE SHOULD KEEP A LID ON CONVECTION. ADDITIONAL
MID LEVEL WARMING TAKES PLACE FRIDAY AS THE ANTICYCLONE CLOSES OFF
AND STRENGTHENS OVER THE GULF COAST AND SOUTHEAST STATES. SO WHILE
SURFACE DEWPOINTS SHOULD BE ON THE RISE... POTENTIAL INSTABILITY
WILL BE GREATLY LIMITED. WILL KEEP FRIDAY DRY MOST PLACES...
ALTHOUGH THE STEERING FLOW SUGGESTS THE POSSIBILITY FOR ISOLATED
CELLS TO ROLL OFF THE HIGHER TERRAIN AND WILL INCLUDE A SLIGHT
CHANCE IN THE NORTHWEST CWA. THE BOUNDARY LAYER MOISTENS FURTHER
SATURDAY AND WITH THE ECMWF AND GFS BOTH INDICATING A SLIGHT
WEAKENING OF THE NORTHERN EDGE OF THE MID LEVEL ANTICYCLONE TO OUR
SOUTH YIELDING BETTER MID LEVEL LAPSE RATES... A RISK OF WIDELY
SCATTERED STORMS SATURDAY LOOKS JUSTIFIED. THE GFS SHOWS A SOMEWHAT
FAVORABLE REGIME FOR A DYING MCS TO TRACK E OR ESE ACROSS VA OR NC
LATE FRIDAY NIGHT AND AGAIN SATURDAY NIGHT... BUT THE 06Z GFS IS
FRAUGHT WITH CONVECTIVE FEEDBACK OVER NC SATURDAY NIGHT. DUE TO THE
INHERENT UNCERTAINTY ASSOCIATED WITH SUCH SYSTEMS THIS FAR OUT...
WILL NOT MENTION BUT WILL NEED TO WATCH FOR THIS RISK IN LATER
FORECASTS. OTHERWISE... THE MID LEVEL RIDGE IN ITS WEAKENED STATE
SHIFTS OFF THE SOUTHEAST COAST YET CONTINUES TO NOSE WESTWARD
THROUGH MONDAY. HAVE GONE WITH ISOLATED TO SCATTERED AFTERNOON
THROUGH EARLY EVENING STORMS SUNDAY/MONDAY AS WEAK WESTERLIES SINK A
LITTLE FARTHER SOUTH. THICKNESSES POINT TO CONTINUED ABOVE NORMAL TO
MUCH ABOVE NORMAL TEMPERATURES THROUGH THE PERIOD... TEMPERED BY
INCREASED CLOUD COVER LATE IN THE MEDIUM RANGE. -GIH

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...

BROAD AREA OF LOW PRESSURE WILL CONTINUE OVER THE AREA THIS
AFTERNOON THROUGH TONIGHT... WITH LEE SOUTH TROF JUST WEST OF THE
CWA. DRY SURFACE SOUTHWEST TO WEST FLOW HAS SLOW THE DEVELOPMENT OF
CUMULUS THIS AFTERNOON. VFR CONDITONS WILL PERSIST OVER CENTRAL
NORTH CAROLINA THROUGH TUESDAY. STRONG SOUTHWEST TO WEST WINDS
THROUGH THE MIXED LAYER WILL CONTINUE TO MIX DOWN TO THE SURFACE
THROUGH THE EARLY EVENING. WE CAN EXPECT SOUTHWEST WINDS AT 15 KTS
WITH GUSTS TO 25 KTS... WINDS WILL DIMINISH TO AROUND 10 KTS THROUGH
THE OVERNIGHT HOURS... CONTINUING TUESDAY.

EXCEPT FOR SOME BRIEF MVFR VISIBILITY IN PATCHY MORNING FOG DAYBREAK
THU...CONDITIONS SHOULD REMAIN VFR OVER CENTRAL NC THROUGH FRI. -RHJ

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...HARTFIELD
SHORT TERM...HARTFIELD
LONG TERM...HARTFIELD
AVIATION...RHJ
Hazardous weather outlook, Jun 4, 3:44 PM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
344 PM EDT MON JUN 4 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-051945-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
342 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS THIS AFTERNOON THROUGH EARLY THIS EVENING
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AROUND AN INCH OR
GREATER IN DIAMTER... AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ON WEDNESDAY AFTERNOON AND EVENING... ISOLATED THUNDERSTORMS OVER
SOUTHERN SECTIONS OF NORTH CAROLINA MAY BE STRONG. OTHERWISE... NO
HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING.

GIH

In the hours before

Local storm report, Jun 4, 5:34 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     LAURINBURG              34.77N 79.47W
06/04/2007                   SCOTLAND           NC   LAW ENFORCEMENT

            20 INCH IN DIAMETER TREE REPORTED DOWN BY THE FIRE
            DEPARTMENT NEAR EAST CHURCH ST. AND JAMES ST.

&&

BSD
Special weather statement, Jun 4, 6:58 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
658 PM EDT MON JUN 4 2007

NCZ088-089-050000-
CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...FAYETTEVILLE...CLINTON
658 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS TO AFFECT SOUTHERN CUMBERLAND COUNTY AND
SAMPSON COUNTY THROUGH 730 PM...

AT 655 PM NATIONAL WEATHER SERVICE RADAR INDICATED STRONG
THUNDERSTORMS LOCATED OVER SOUTHERN PORTIONS OF CUMBERLAND COUNTY.
THE STORM WAS MOVING TO THE EAST AT AROUND 30 MPH. THESE STORMS
WILL AFFECT ROSEBORO... CLINTON... GARLAND... AND SOUTHER PORTIONS
OF CUMBERLAND COUNTY THROUGH 730 PM. HEAVY RAIN... DANGEROUS
CLOUD-TO-GROUND LIGHTNING... GUSTY WINDS UP TO 40 MPH... AND SMALL
HAIL ARE POSSIBLE WITH THESE STORMS.

MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY
WINDOWS. AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL
THE STORM HAS PASSES UNLESS IT IS AN EMERGENCY.

BSD
Local storm report, Jun 4, 8:19 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
819 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     3 NE WENDELL            35.81N 78.33W
06/04/2007  E40 MPH          WAKE               NC   PUBLIC

            HORSE ENCLOSURE BLOWN OVER IN ZEBULON... NEAR ZEBULON RD
            AND RILEY HILL RD. WINDS WERE ESTIMATED TO BE BETWEEN 40
            TO 50 MPH.

&&

BSD
Special weather statement, Jun 4, 9:03 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
903 PM EDT MON JUN 4 2007

NCZ008>011-026>028-050215-
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT
903 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS TO AFFECT PORTIONS OF GRANVILLE...
VANCE... WARREN... FRANKLIN... NASH... EDGECOMBE... AND HALIFAX
COUNTIES THROUGH 10 PM.

AT 8:59 PM NATIONAL WEATHER SERVICE RADAR INDICATED SCATTERED
STRONG THUNDERSTORMS MOVING TO THE NORTH NORTHEAST NEAR 30 MPH
ACROSS PORTIONS OF THE NORTHEAST PIEDMONT AND NORTHERN COASTAL
PLAIN. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL... GUSTY WINDS TO 50 MPH... SMALL HAIL... AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING. SOME LOCATIONS TO BE AFFECTED
INCLUDE... KITTRELL... AFTON... TILLERY... AND LOUISBURG.

MOVE INDOORS WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY
WINDOWS. AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL
THE STORM HAS PASSES UNLESS IT IS AN EMERGENCY. MOTORISTS SHOULD
DRIVE WITH CAUTION TO AVOID HYDROPLANING.

BSD
Local storm report, Jun 4, 9:09 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
909 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/04/2007                   GUILFORD           NC   LAW ENFORCEMENT

            TREE OR TREES DOWN MULTIPLE LOCATIONS SUMMIT AND PHILLIPS
            , TREEMONT RD, MCKNIGHT MILL AND MINOR ROADS, SANDY RIDGE
            AND JOHNSTON, HUFFINE MILL AND MCLEANSVILLE ROAD, TIME
            APPROXIMATE.

&&

RLH
Special weather statement, Jun 4, 9:31 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
931 PM EDT MON JUN 4 2007

NCZ007-008-050230-
GRANVILLE-PERSON-
931 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE AND PERSON
COUNTIES THROUGH 1030 PM EDT...

AT 931 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ROXBORO...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE... OAK HILL... AND
BETHEL HILL.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN... DANGEROUS
CLOUD-TO-GROUND LIGHTNING... AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN TREE LIMBS. LIGHT
OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
AWNINGS COULD BE TOSSED AROUND.

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:07 PM EDTSevere Thunderstorm WarningRAHAlamance23 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.